# SDR CALA2019101101734

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 54,603 hours, 22,241 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN MAIN CABIN INFLIGHT. ACP ALL TESTS AND CHECKS PER 05-51-26-800-801C, NO ODORS OR SMOKE DURING ANY OF THE ENGINE RUNS.
